RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 1, Pages 97–110 (Mi de7702)  

Partial Differential Equations

Sharp estimates, with respect to order, for root functions of a second-order elliptic operator

A. S. Makin

Moscow Institute of Instrument Engineering

Full text: PDF file (1280 kB)

English version:
Differential Equations, 1992, 28:1, 93–105

Bibliographic databases:
UDC: 517.956.227
Received: 05.12.1990

Citation: A. S. Makin, “Sharp estimates, with respect to order, for root functions of a second-order elliptic operator”, Differ. Uravn., 28:1 (1992), 97–110; Differ. Equ., 28:1 (1992), 93–105

Citation in format AMSBIB
\Bibitem{Mak92}
\by A.~S.~Makin
\paper Sharp estimates, with respect to order, for root functions of a second-order elliptic operator
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 1
\pages 97--110
\mathnet{http://mi.mathnet.ru/de7702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257493}
\zmath{https://zbmath.org/?q=an:0769.35044}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 1
\pages 93--105


Linking options:
  • http://mi.mathnet.ru/eng/de7702
  • http://mi.mathnet.ru/eng/de/v28/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019